# SDR AALA201809119028

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,390 hours, 8,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR DIFFICULT TO OPEN AND CLOSE DUE TO THE METAL ROD ON THE DOOR HINGE WAS LOOSE.  INSERTED A BIFOLD PIN.  OPS NORMAL. OK FOR SERVICE.
